Open Access
Translator Disclaimer
October 2021 A characterization of projective spaces from the Mori theoretic viewpoint
Osamu FUJINO, Keisuke MIYAMOTO
Author Affiliations +
Osaka J. Math. 58(4): 827-837 (October 2021).

Abstract

We give a characterization of projective spaces for quasi-log canonical pairs from the Mori theoretic viewpoint.

Acknowledgments

The authors thank Kento Fujita very much for interesting lectures on Fano manifolds and many useful comments. They also thank Professors Stéphane Druel and Yoshinori Gongyo for informing them of [2]. The first author was partly supported by JSPS KAKENHI Grant Numbers JP16H03925, JP16H06337.

Citation

Download Citation

Osamu FUJINO. Keisuke MIYAMOTO. "A characterization of projective spaces from the Mori theoretic viewpoint." Osaka J. Math. 58 (4) 827 - 837, October 2021.

Information

Received: 22 January 2020; Revised: 22 June 2020; Published: October 2021
First available in Project Euclid: 11 October 2021

Subjects:
Primary: 14E30
Secondary: 14F17

Rights: Copyright © 2021 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.58 • No. 4 • October 2021
Back to Top